# SDR SCNA20201008122

- Difficulty date: September 21, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 500f-500g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY CORROSION ON INTERCOSTAL UNDER LEFT CARGO FLOOR Z CHANNEL STA 500F-500G LBL 25 WL 160 NEAR SCREW HOLES, MARKED.  CORROSION ON FWD CARGO BAY INTERCOSTAL UNDER LEFT CARGO FLOOR Z-CHANNEL STA 500E TO 500G LBL 25 WL 160 FOUND TO BE OUT OF LIMITS, DUE TO FASTENER HOLE'S LOCATION, IAW SRM 53-00-53-1A-2 FIG 103 DETAIL (D).  REMOVED INTERCOSTAL, IAW SRM 51-40-02-0G-0.  INSTALLED NEW INTERCOSTAL NR 802535/6 AND REAIR PART LOT NR 5088298-1, IAW SRM 51-40-02-0G-0, SRM 53-30-53-2R-1 AND BOEING DWG 143A7505 REV B.
